# SDR EIA2005012

- Difficulty date: February 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,688 hours, 21,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME INNER STRAP AT STA 2231 LT FROM STR 25 TO STR 26 AT L-5 DOOR FWD FRAME.  REMOVED STRUCTURE AS REQUIRED.  FABRICATED REQUIRED PARTS AND INSTALLED FABRICATED STRAPS ALL PER ECRA 471-53-236-2P AND B747 SRM 53-10-04 PG 689-694.
